Solving the fixed rank convex quadratic maximization in binary variables by a parallel zonotope construction algorithm
J.-A. Ferrez,
K. Fukuda and
Th.M. Liebling
European Journal of Operational Research, 2005, vol. 166, issue 1, 35-50
Date: 2005
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377-2217(04)00335-2
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:166:y:2005:i:1:p:35-50
Access Statistics for this article
European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati
More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().